# SDR SWAA2022020812407

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO FLOOR SPLICE STRAP CORRODED BS 767+4 FWD EDGE OF FLOOR PNL 140BF / REMOVED AND REPLACED FLOOR SPLICE STRAP AT BS 767+4 FWD PER BSOPM 20-50-01. PO # 667066. PART#146A8128-7
